GAR-Realisierungen klassischer Gruppen.

Gunter Malle

Mathematische Annalen (1996)

  • Volume: 304, Issue: 3, page 581-612
  • ISSN: 0025-5831; 1432-1807/e

How to cite

top

Malle, Gunter. "GAR-Realisierungen klassischer Gruppen.." Mathematische Annalen 304.3 (1996): 581-612. <http://eudml.org/doc/165418>.

@article{Malle1996,
author = {Malle, Gunter},
journal = {Mathematische Annalen},
keywords = {-realization; -realization; rational function field; classical groups of Lie type; constructive Galois theory},
language = {ger},
number = {3},
pages = {581-612},
title = {GAR-Realisierungen klassischer Gruppen.},
url = {http://eudml.org/doc/165418},
volume = {304},
year = {1996},
}

TY - JOUR
AU - Malle, Gunter
TI - GAR-Realisierungen klassischer Gruppen.
JO - Mathematische Annalen
PY - 1996
VL - 304
IS - 3
SP - 581
EP - 612
LA - ger
KW - -realization; -realization; rational function field; classical groups of Lie type; constructive Galois theory
UR - http://eudml.org/doc/165418
ER -

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.